# SDR CA980421022

- Difficulty date: April 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Mooney M20J
- Propeller: Mcauly B2D34C214
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Damaged
- Location: Propeller
- Part time: 2,730 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION.  THE PROPELLER BLADES WERE FOUND WITH EXTENSIVE STONE/ROCK DAMAGE. THE BLADES WERE NOT REPAIRED.
